answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2012-10-30 01:36:22

In terms of word choice, "breakthrough bleeding" is bleeding when you expect the hormones in Birth Control to stop bleeding. On the other hand, "withdrawal bleeding" is what you have when you stop taking active pills -- whether temporarily, as during the pill-free interval, or when you quit the pill altogether. It's normal to have a withdrawal bleed after stopping the pill. You can expect a normal period in four to six weeks.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Your Answer

Related Questions


Breakthrough bleeding occurs when you stop taking BC pills. If it occurs while taking BC pills you will need to see your Doctor as the doseage may not be right for you.



You should continue taking the birth control pill daily as scheduled regardless of bleeding.


If you just started taking the pill recently, breakthrough bleeding which is bleeding during the weeks that you are on active birth control, is normal. Do not stop taking the pill, keep going, this is normal and should clear up within 3 cycles.


No, you should continue taking the pill as scheduled regardless of bleeding or not bleeding. Contact your health care provider if the early period happens again.


Yes, you can stop taking the pill after three days. You might have some bleeding or spotting. Talk to your health care provider about other options.


The bleeding is the withdrawal bleed and is normal. This occurs when you stop taking birth control for over a few days. You can become pregnant.


This happens in the first 1 to 3 months for many woman, it is called break through bleeding and should stop within a couple cycles, taking the pill every day at the same time may help. If it doesn't stop ask your doctor to try a different pill.


Your body is trying to adjust from being off the shot. Taking the pill won't stop you from getting your period or make it stop when you are on it. Believe me, if there was something created to stop a period in the middle...I would have found it.


Yes you should stop taking the pill. Perform a pregnancy test prior to stopping the pill.


It may start before, on, or after the last placebo pill. You should continue taking the pill on schedule regardless of bleeding.


Some health care provider prescribe the pill to control breakthrough bleeding for women on depo provera. It's a temporary fix, but the spotting improves with time.


Can I take provera tablets to stop bleeding while on yasmin


I would think it is not unusual but you really should ask your doctor.


Yes, many women stop having any monthly bleeding while taking BCP.


Some health care provider use the pill to control bleeding on the injection. The bleeding will get better with time.


Get on a pill to regulate your cycles Get on a pill to regulate your cycles


An estrogen pill will make your breasts bigger as long as you keep taking the pill. If you stop taking the estrogen pill then your breasts will stop growing.


Yes. After you stop taking the pill, you can expect your withdrawal bleeding as usual. Your next period is likely to come 4-6 weeks later.


really it all depends on your body. I was on it for a while and stopped taking them, my period was actually like a normal cycle.


Yes you can definitely become pregnant while taking the pill. I am proof of that and I never missed a dose. :) If you are pregnant you must stop taking the pill.



When you start birth control it is not unlikely to have spotting or breakthrough bleeding. This is a side effect that can last up to 3 months or longer. You should not stop taking your birth control because you will actually mess up your cycle and when you will have your period. You will also experience more spotting or breakthrough bleeding if you stop now. The spotting will go away,however, you should visit your physician to consider changing the dosage of birth control. Spotting and breakthrough bleeding usually stops when switched to a higher dosage of birth control.


i find that when i stop taking my pill i become really frustrated ans bloat alot is this nornal??


Yes this is normal after you have stopped taking birth control. It is because the medication is withdrawing from your system. This also means that you are at risk of pregnancy.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.